P-adic Henstock integral in the theory of series over systems of characters of zero-dimensional groups.

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce a path integral of Henstock type and use it to obtain inversion formulas formultiplicative integral transformations. The problem considered is a generalization of the problem of reconstruction of coefficients of a convergent orthogonal series from its sum.
Original languageEnglish
Pages (from-to)25-29
Number of pages5
JournalVESTNIK MOSKOVSKOGO UNIVERSITETA SERIYA 1 MATEMATIKA MEKHANIKA
Volume70, no.1
Publication statusPublished - 2006

Fingerprint

Dive into the research topics of 'P-adic Henstock integral in the theory of series over systems of characters of zero-dimensional groups.'. Together they form a unique fingerprint.

Cite this